Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The tetragonal construction

Author: Ron Donagi
Journal: Bull. Amer. Math. Soc. 4 (1981), 181-185
MSC (1980): Primary 14H15, 14H30, 14K10, 32G20, 14H40
MathSciNet review: 598683
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Andreotti and A. L. Mayer, On period relations for abelian integrals on algebraic curves, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 21 (1967), 189–238. MR 220740
  • Arnaud Beauville, Prym varieties and the Schottky problem, Invent. Math. 41 (1977), no. 2, 149–196. MR 572974, DOI
  • Arnaud Beauville, Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 3, 309–391 (French). MR 472843
  • C. Herbert Clemens, Double solids, Adv. in Math. 47 (1983), no. 2, 107–230. MR 690465, DOI
  • Ron Donagi and Roy Smith, The degree of the Prym map onto the moduli space of five-dimensional abelian varieties, Journées de Géometrie Algébrique d’Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, Sijthoff & Noordhoff, Alphen aan den Rijn—Germantown, Md., 1980, pp. 143–155. MR 605340
  • David Mumford, Prym varieties. I, Contributions to analysis (a collection of papers dedicated to Lipman Bers), Academic Press, New York, 1974, pp. 325–350. MR 0379510
  • Yu. I. Manin, Cubic forms, 2nd ed., North-Holland Mathematical Library, vol. 4, North-Holland Publishing Co., Amsterdam, 1986. Algebra, geometry, arithmetic; Translated from the Russian by M. Hazewinkel. MR 833513
  • Sevin Recillas, Jacobians of curves with $g^{1}_{4}$’s are the Prym’s of trigonal curves, Bol. Soc. Mat. Mexicana (2) 19 (1974), no. 1, 9–13. MR 480505
  • [T] A. Tjurin, Geometry of the Poincaré theta-divisor of a Prym variety, Math. U. S. S. R. Izv. 9 (1975), 951-986. [W] W. Wirtinger, Untersuchugen über Thetafunctionen, Teubner, Berlin, 1895.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14H15, 14H30, 14K10, 32G20, 14H40

Retrieve articles in all journals with MSC (1980): 14H15, 14H30, 14K10, 32G20, 14H40

Additional Information